# SDR DHL9670818C

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 7 SLAT ACTUATOR, INBD TRUNNION VERT ANGLE AT FWD SPAR, STAINLESS DOUBLER HAS CRACK BEYOND STOP DRILL.  FABRICATED ANGLE 1 INCH BY 35 INCHES PER S/B 57-0130, FABRICATED DOUBLER PER S/B, 8 INCHES BY 3.5 INCHES AND INSTALLED PER  SRM 51-30-2 AND S/B 57-130.
